# SDR 2003UALA00187

- Difficulty date: February 7, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W425011
- Part serial: 0003
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TRAILING EDGE WEDGE.  SLAT NR 5 BECAME DELAMINATED.  REMOVED AND REINSTALLED T/E WEDGE.
